# SDR UALA2012051002719

- Difficulty date: May 8, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 86,832 hours, 9,711 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY LIGHT BATTERY NO TEST.  REPLACED BATTERY.
